Alyssa (missburnout) wrote in vaginapagina,
Alyssa
missburnout
vaginapagina

  • Mood:

Question about Monistat

So I went to the doctor's the other day to check to see if I had a yeast infection and I did. The doctor said to get Monistat, or other over the counter remedy, and prescribed me 150mg of Fluconazole. I got the Monistat 3 Day treatment (the doctor also said this was optional and just to be safe I got this too along with medication) and everything was fine until I had to get to step three.

My question is this: is it suppose to be uncomfortable after inserting the applicator (meaning that the ovule was causing the discomfort, not the applicator)? It hurt to walk back to my room and when I laid down I had to lay on my back with my knees up in order to be somewhat comfortable. If it's not suppose to hurt/be uncomfortable then did I put it in wrong or not far enough into my vagina? I've never used tampons before (too scared of them) so I'm wondering if I was either in the wrong position for the applicator or didn't push it in far enough.

Really not looking forward to the next two nights of this...

*edited for clarity*
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 10 comments